On bounded paradoxical subsets of the plane

Glen Sherman

Fundamenta Mathematicae (1990)

  • Volume: 136, Issue: 3, page 193-196
  • ISSN: 0016-2736

How to cite


Sherman, Glen. "On bounded paradoxical subsets of the plane." Fundamenta Mathematicae 136.3 (1990): 193-196. <http://eudml.org/doc/211830>.

author = {Sherman, Glen},
journal = {Fundamenta Mathematicae},
keywords = {paradoxical subsets in a metric space},
language = {eng},
number = {3},
pages = {193-196},
title = {On bounded paradoxical subsets of the plane},
url = {http://eudml.org/doc/211830},
volume = {136},
year = {1990},

AU - Sherman, Glen
TI - On bounded paradoxical subsets of the plane
JO - Fundamenta Mathematicae
PY - 1990
VL - 136
IS - 3
SP - 193
EP - 196
LA - eng
KW - paradoxical subsets in a metric space
UR - http://eudml.org/doc/211830
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.